×

Found 155 Documents (Results 1–100)

100
MathJax

Elastic-brittle reinforcement of flexural structures. (English) Zbl 1486.49013

PDF BibTeX XML Cite
Full Text: DOI arXiv

Minimization of degenerate integral quadratic functionals. (English. Russian original) Zbl 1481.49033

Proc. Steklov Inst. Math. 315, No. 1, 98-117 (2021); translation from Tr. Mat. Inst. Steklova 315, 108-127 (2021).
MSC:  49N10 49K15
PDF BibTeX XML Cite
Full Text: DOI

Bogolyubov’s theorem for a controlled system related to a variational inequality. (English. Russian original) Zbl 1456.49015

Izv. Math. 84, No. 6, 1192-1223 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 6, 165-196 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A consequence of Djairo’s lectures on the Ekeland variational principle. (English) Zbl 1333.49026

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 23-30 (2015).
MSC:  49J45
PDF BibTeX XML Cite
Full Text: DOI

Stable sequential Kuhn-Tucker theorem in iterative form or a regularized Uzawa algorithm in a regular nonlinear programming problem. (English. Russian original) Zbl 1327.90327

Comput. Math. Math. Phys. 55, No. 6, 935-961 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 6, 947-977 (2015).
MSC:  90C31 90C48 90C46
PDF BibTeX XML Cite
Full Text: DOI

Coefficient conditions for existence of an optimal control for systems of differential equations. (English. Russian original) Zbl 1311.49007

Sib. Math. J. 55, No. 1, 156-170 (2014); translation from Sib. Mat. Zh. 55, No. 1, 195-211 (2014).
MSC:  49J15 93C15 34H05
PDF BibTeX XML Cite
Full Text: DOI

Sequential stable Kuhn-Tucker theorem in nonlinear programming. (Russian, English) Zbl 1299.90317

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 8, 1249-1271 (2013); translation in Comput. Math. Math. Phys. 53, No. 8, 1078-1098 (2013).
MSC:  90C30
PDF BibTeX XML Cite
Full Text: DOI

Quasi-static evolution in brittle fracture: the case of bounded solutions. (English) Zbl 1085.49003

Pallara, Diego (ed.), Calculus of variations: topics from the mathematical heritage of E. De Giorgi. Rome: Aracne. (ISBN 88-7999-414-X/hbk). Quaderni di Matematica 14, 245-266 (2004).
MSC:  49J10 74R10 74G65
PDF BibTeX XML Cite
Full Text: arXiv

The min-max construction of minimal surfaces. (English) Zbl 1051.53052

Yau, S.-T. (ed.), Surveys in differential geometry. Lectures on geometry and topology held in honor of Calabi, Lawson, Siu, and Uhlenbeck at Harvard University, Cambridge, MA, USA, May 3–5, 2002. Somerville, MA: International Press (ISBN 1-57146-114-0/hbk). Surv. Differ. Geom. 8, 75-107 (2003).
MSC:  53C42 53A10 53-02
PDF BibTeX XML Cite
Full Text: arXiv

Weak limits in the free boundary problem for immersions of the disk which minimize a conformally invariant integral. (English) Zbl 0958.35156

Jost, Jürgen (ed.), Geometric analysis and the calculus of variations. Dedicated to Stefan Hildebrandt on the occasion of his 60th birthday. Cambridge, MA: International Press. 203-215 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software